RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 11, Issue 5  

Proceedings of the International Conference
"Geometric Topology, Discrete Geometry, and Set Theory"
dedicated to the centenary of Professor L. V. Keldysh
(Moscow, August 24–28, 2004)
Part 2


Arrow-diagram formulas for fourth-order invariants of knots
S. V. Alenov
3
New topological models for Banach–Mazur compacta
S. A. Antonyan
19
Configuration spaces of $n$ lines in affine $(n+k)$-space
M. Boege, L. Montejano
33
A bound for the topological entropy of homeomorphisms of a punctured two-dimensional disk
O. N. Biryukov
47
On the colored Jones polynomial and the Kashaev invariant
Huynh Vu, Le Tu Quoc Thang
57
Partition of Euclidean space into polyhedra induced by a small deformation of the densest lattice sphere packing
A. M. Gurin
79
Estimates of sums of zero multiplicities for eigenfunctions of the Laplace–Beltrami operator
V. N. Karpushkin
85
Classification of Heegaard diagrams of genus three
F. Korablev
91
On $\mathrm{SL}(3,\mathbb{R})$-actions on $4$-spheres
Sh. Kuroki
99
A new proof of the Herbert multiple-point formula
G. Lippner, A. Szűcs
107
Theory of spectral sequences. II
Yu. T. Lisitsa
117
Pure mathematics and physical reality (continuity and computability)
J. Mycielski
151
Implicit functional and eigenvalue problems
I. L. Pokrovski
169
Random packings by cubes
A. P. Poyarkov
187
Semifree actions on spheres
I. V. Savel'ev
197
A topological version of the argument principle and Rouche's theorem
E. G. Sklyarenko
209
Resolvability of Lindelöf spaces
M. A. Filatova
225
Some remarks on nonstandard theory of classes
K. Hrbacek
233
To the Markov theorem on algorithmic nonrecognizability of manifolds
M. A. Shtan'ko
257
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020